Classification of pro-p subgroups of SL_2 over a p-adic ring, where p is an odd prime

Pink, Richard

Document Type: Article
Year of publication: 1993
The title of a journal, publication series: Compositio mathematica
Page range: 251-264
Place of publication: Cambridge
Publishing house: Cambridge Univ. Press
ISSN: 0010-437X , 1570-5846
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Pink, Richard

Google Scholar: Pink, Richard

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item